DOI to all article
Articles can be submission online
We Follow Peer Review Process
Call for Papers for Current Issue
Welcome to IJMCR

Article Published In Vol.2 (Jan-Feb-2014)

Rational Frieze Sequences Associated to a 2×2 Generalized Kronecker Quiver

Pages : 176-178

Author : Dimitris Karayannakis , Joseph Serafimides and Dionysios Kladis

Download PDF

We obtain, in closed form, a family of frieze sequences that corresponds to a certain type vertex labeling of a generalized version of the classical 2×2 Kronecker quiver. We also calculate explicitly, for the obtained family of sequences, a rational “PC friendly” subfamily sample, via Mathematica .

Keywords: Frieze, Quiver, Generalized Fibonacci, Linear Recursive Sequence






All the persons belonging directly or indirectly to Microbiology, Biotechnology, Biochemistry, Virology, Environmental Sciences, Medical and Pharmaceutical Sciences, Food and Nutrition, Botany, Zoology, Mycology, Phycology and Agricultural Sciences.